# SDR IPXA3B77671

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK EMERGENCY DOOR 6 VOLT BATTERY TEST FAILED P/S CHECK.  REPLACED LAMP SWITCH, PRESS TO TEST CHECKS NORMAL IAW 52-23-14-6.
